| Model Number |
1002827 |
| Medical Device Problem Codes |
Partial Blockage (1065); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient faced an event oaf bent cannula which led to insulin flow blocked on (b)(6) 2026.Insertion site was abdomen.Patient faced same issue on two infusion sets.
Additional Manufacturer Narrative
Initial 1 of 2.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545,
manufacturing site:3003442380.